# SDR C2XAO1CL062

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: GE327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3108 THE CREW REPORTED BOTTOM RED GEAR UNSAFE LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED LAMP AND PERFORMED OPERATIONAL CHECKS.  AIRCRAFT RETURNED TO SERVICE.
